# SDR SWAA000550

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- Aircraft time: 66,098 hours, 73,447 cycles
- Engine: Pwa JT8D9A
- Engine time: 64,329 hours, 71,584 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 717000
- Part serial: HT8937
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ENGINE SHUTDOWN, NR 2 ENG OIL QTY AND PRESS INDICTING ALMOST ZERO.  REMOVED AND REPLACED NR 2 ENG MAIN GEAR BOX ASSY PER MM AND AVTEAM WORK ORDER.
